AUSTIFEN Film-coated tablet Ref.[115143] Active ingredients: Ibuprofen

Source: Health Products Regulatory Authority (ZA)  Revision Year: 2025  Publisher: Austell Pharmaceuticals (Pty) Ltd., 1 Sherborne Road, Parktown, Johannesburg, 2193, South Africa, Tel: +27 11 611 1400 or +27 860 287 835

Product name and form

AUSTIFEN-200 TABLETS.

AUSTIFEN-400 TABLETS.

AUSTIFEN-600 TABLETS.

Pharmaceutical Form

Film-coated tablets.

AUSTIFEN-200 TABLETS: White, circular, film-coated tablets, plain on both the sides.

AUSTIFEN-400 TABLETS: White capsule shaped film-coated tablets, plain on both the sides.

AUSTIFEN-600 TABLETS: White capsule shaped film coated tablets, plain on one side and breakline on the other side.

Qualitative and quantitative composition

AUSTIFEN–200 TABLETS:

Each film-coated tablet contains ibuprofen 200 mg.

Contains sugar: lactose monohydrate 8,00 mg.

AUSTIFEN-400 TABLETS:

Each film-coated tablet contains ibuprofen 400 mg.

Contains sugar: lactose monohydrate 16,00 mg.

AUSTIFEN–600 TABLETS:

Each film-coated tablet contains ibuprofen 600 mg.

Contains sugar: lactose monohydrate 24,00 mg.

For the full list of excipients, see section 6.1.

Active Ingredient

Ibuprofen is a propionic acid derivative NSAID that has demonstrated its efficacy by inhibition of prostaglandin synthesis. In humans ibuprofen reduces inflammatory pain, swellings and fever. Furthermore, ibuprofen reversibly inhibits platelet aggregation.

List of Excipients

Tablet core:

Microcrystalline cellulose
Lactose monohydrate
Croscarmellose sodium
Colloidal anhydrous silica
Polyvinyl povidone
Maize starch
Magnesium stearate
Sodium lauryl sulphate

Film coating:

Hydroxypropyl cellulose
Hydroxypropyl methyl cellulose
Polyethylene glycol
Titanium dioxide

Pack sizes and marketing

AUSTIFEN-200 tablets:

Opaque Aluminium/PVC blister packs of 1 × 12, 2 × 12, 4 × 12, 7 × 12, 1 × 15, 1 × 16 and 3 × 14 tablets.

Bulk pack (White HDPE jars) of 1000 tablets.

AUSTIFEN-400 tablets:

Opaque Aluminium/PVC blister packs of 1 × 12, 2 × 12, 4 × 12, 7 × 12, 1 × 15, 1 × 16 and 3 × 14 tablets.

Bulk pack (White HDPE jars) of 1000 tablets.

AUSTIFEN-600 tablets:

Opaque Aluminium/PVC blister packs of 1 × 12, 2 × 12, 4 × 12, 7 × 12, 1 × 15, 1 × 16 and 3 × 14 tablets.

Bulk pack (White HDPE jars) of 1000 tablets.

Marketing authorization holder

Austell Pharmaceuticals (Pty) Ltd., 1 Sherborne Road, Parktown, Johannesburg, 2193, South Africa, Tel: +27 11 611 1400 or +27 860 287 835

Marketing authorization dates and numbers

AUSTIFEN-200 TABLETS: 42/3.1/0058
AUSTIFEN-400 TABLETS: 42/3.1/0059
AUSTIFEN-600 TABLETS: 42/3.1/0060

09 October 2009

Drugs

Drug Countries
AUSTIFEN South Africa

© All content on this website, including data entry, data processing, decision support tools, "RxReasoner" logo and graphics, is the intellectual property of RxReasoner and is protected by copyright laws. Unauthorized reproduction or distribution of any part of this content without explicit written permission from RxReasoner is strictly prohibited. Any third-party content used on this site is acknowledged and utilized under fair use principles.